# SDR SWIA200210588

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 36,890 hours, 45,261 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AIRCRAFT WOULD NOT PRESSURIZE AT ALL.  MANUAL CONTROLLER WOULD NOT FUNCTION.  RETURNED TO ELKO.  REMOVED AND REPLACED AUTO PRESSURIZATION CONTROLLER IAW EMB MM 21-30-01.  AUTO PRESSURIZATION OPS CHECKS GOOD IAW EMB MM 21-30-00.
